DOI: 10.5176/2251-3388_1.1.8

Authors: Wann-Jyi Horng, Ping-Yan Chen, and Tien-Chung Hu

Abstract:

The asymptotic approximation for the -th inverse moments of non negative random variables is obtained under very mild conditions. The main results include those results in [Wu, T.J., Shi, X. P. and Miao, B.Q., 2009. Asymptotic approximation of inverse moments of non negative random variables. Statist.Probab. Letter, 79, 1366-1371] and [Shi, X. P., Wu, Y. H., Liu, Y.,2010. A note on asymptotic approximations of inverse moments of non negative random variables, Statist. Probab. Letter, 80,1260-1264].

Keywords: inverse momentt; nonnegative random variable;Markov’s inequality;Rosenthal’s inequality.

Price: $0.00

Loading Updating cart...
LoadingUpdating...